# SDR AALA202406259585

- Difficulty date: June 12, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 65,580 hours, 38,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: S4330052001
- Part serial: 03522
- Condition: Leaking
- Location: Fwd Cargo Door
- Part time: 55,164 hours, 38,173 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE AIRCRAFT HAS STRONG DIRTY SOCK / BURNT OVEN SMELL THAT STARTED UPON ARRIVAL TO THE AIRCRAFT AT THE GATE AND CONTINUED THROUGH ALL PHASES OF THE FLIGHT. THE FLIGHT CREW REPORTED THAT THE ODOR WAS THE STRONGEST DUIRNG THE APPROACH PHASE. **ORIGINAL REPORT WAS AALA202406135428** MAINTENANCE FOUND THE APU STARTER MOTOR WAS LEAKING AROUND THE CLAMP DUE TO A DAMAGED PACKING AND REPLACED IT PER AMM 49-42-51. MAINTENANCE ALSO FOUND THE FORWARD CARGO DOOR FORWARD ACTUATOR LEAKING DOWN THE INSIDE OF THE DOOR AND ON TO THE BELLY OF THE AIRCRAFT. MAINTENANCE REPLACED THE ACTUATOR PER AMM 52-36-18. (AALA202406259585) A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
